Communications in Mathematical Physics

Similarity between the Mandelbrot set and Julia sets

Lei Tan

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 134, Number 3 (1990), 587-617.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104201823

Mathematical Reviews number (MathSciNet)
MR1086745

Zentralblatt MATH identifier
0726.58026

Subjects
Primary: 58F23
Secondary: 30D05: Functional equations in the complex domain, iteration and composition of analytic functions [See also 34Mxx, 37Fxx, 39-XX]

Citation

Tan, Lei. Similarity between the Mandelbrot set and Julia sets. Comm. Math. Phys. 134 (1990), no. 3, 587--617. http://projecteuclid.org/euclid.cmp/1104201823.


Export citation